zbMATH — the first resource for mathematics

Factors of claw-free graphs. (English) Zbl 0794.05106
Recently, many papers have been concerned with the properties of claw- free graphs. In the present paper we follow up with the study of factors of the claw-free graphs which originated from the following well-known result by D. P. Sumner [Proc. Am. Math. Soc. 42, 8-12 (1974; Zbl 0293.05157)].
Theorem. Every connected claw-free graph having an even number of vertices has a perfect matching.

05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
Full Text: EuDML
[1] Favaron O., Lonc Z., Truszcyński M.: Decompositions of Graphs into Graphs with Three Edges. Ars Combinatoria 20 (1985), 125-146. · Zbl 0604.05028
[2] Harary F.: Graph Theory. Addison-Wesley, Reading 1969. · Zbl 0196.27202
[3] Lovász L., Plummer M. D.: Matching Theory. Akadémiai Kiadó, Budapest 1986. · Zbl 0618.05001
[4] Ryjáček Z.: Factors and Circuits in \(K_ {1,3}\)-free Graphs. Combinatorics and Graph Theory, Banach Center Publications, Vol. 25, PWN, Warsaw 1989. · Zbl 0727.05047
[5] Sumner D. P.: Graphs with l-factors. Proc. Amer. Math. Soc. 42 (1974), 8-12. · Zbl 0293.05157
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.